MAUDE Adverse Event Report: Medico Electrodes International Ltd Nissha Medical Technologies; ECG Monitoring Electrodes

Medico Electrodes International Ltd Nissha Medical Technologies; ECG Monitoring Electrodes
Model Number A10091-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported experiencing skin irritation in the form of a rash and open sores, describing the skin as looking "burnt" and becoming raw and aggravated.Medical treatment was sought and the patient was prescribed both oral and topical steroids.The patient reported following the recommended skin preparation steps.

Brand Name
Nissha Medical Technologies
Common Device Name
ECG Monitoring Electrodes
Manufacturer (Section D)
Medico Electrodes International Ltd
plot 142a/11, 12, 27, 28 & 29
economic zone noida, uttar pradesh 20130 5
IN  201305
MDR Report Key50794733
Report Number1317188-2026-00109
Device Sequence Number21465131
Product Code DRX
UDI-Device Identifier10009336008343
UDI-Public10009336008343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10091-30
Device Catalogue Number32028476
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/16/2026